# SDR AALA202502191431

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 36,333 hours, 15,209 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11536
- Condition: Leaking
- Location: Zone 800
- Part time: 30,968 hours, 12,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER LOW PRESSURE / LEAKING. REPLACED DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-13-14.
